# SDR QXEA2021032800150

- Difficulty date: March 10, 2021
- Submitted: March 28, 2021
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 22,937 hours, 24,665 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cable
- Part number: 85227308001
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT OPERATING CABLE IS RUSTED AND ALL 3 PULLEYS ARE WORN AND DELAMINATING. REPLACED THE CABLE AND PULLEYS.
